Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Gallbladder removed. Shooting pain in the area, leg cramps, Caused by liver?

I had my gallbladder removed 3 months ago. i felt great and everything seemed to be going fine. until recently i started having shooting pain where my gallbladder used to be, accompanied by shooting leg cramps , anywhere between my hip and the bottom of my feet . I also contracted hepatitus c when i was younger (about 8 years ago). but it spontaneously cleared within a month or two of diagnosis. Could it be my liver? i have an appointment but i wanted to research before i went in.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Hello, heinsightz2020,
I do not believe that your gallbladder surgery 3 months ago would
have anything to do with your current symptoms. Shooting pain
between the hip down to the feet is suggestive of pinched nerve
or Sciatica which can occur with sudden twisting or some kind of
misstep or lifting & bending action.
As for your Hepatitis-C , you mention that it cleared spontaneously.
I am a little skeptical about that, especially if you never had treatment.
I advice you to get a complete set of liver tests, get a HCV-RNA viral count
and see if the hepatitis is active. Hepatitis virus stays in your system long
after exposure and a person can be free of symptoms for years before
it starts showing it's effects. As you are probably aware, this chronic
Hepatitis-C can lead to Cirrhosis and also liver cancer.
It is very important that you have these blood tests done.
I wish you well.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor